# SDR DXTA2022111473950

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 12,595 hours, 9,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR SIX PACK LIGHTS, TOP CENTER DOT IS UNLIT (HANDLE POSITION INDICATOR). OTHER FIVE LIGHT UP AND EXTINGUISH NORMALLY. WITH MAIN CABIN DOOR CLOSED AND LATCHED, THE CABIN DOOR CAUTION LIGHT REMAINS ILLUMINATED.  CHECKED DOOR HANDLE POSITION SWITCH ADJUSTMENT AND FOUND NO DEFECTS, DOOR WARNING SYSTEMS OPS CHECK GOOD IAW AMM 52-70-00
